Items where Author is "Fox, Jacob"
Group by: Item Type | No Grouping Number of items: 17. Fox, Jacob and Pach, János and Suk, Andrew (2023) On the number of edges of separated multigraphs. JOURNAL OF GRAPH THEORY. ISSN 0364-9024 Fox, Jacob and Pach, János and Suk, Andrew (2023) Quasiplanar Graphs, String Graphs, and the Erdős-Gallai Problem. In: Graph Drawing and Network Visualization. Springer, Cham, pp. 219-231. ISBN 9783031222023; 9783031222030 Fox, Jacob and Pach, János and Suk, Andrew (2023) Sunflowers in set systems of bounded dimension. COMBINATORICA. ISSN 0209-9683 Fox, Jacob and Pach, János and Suk, Andrew (2021) On the Number of Edges of Separated Multigraphs. In: International Symposium on Graph Drawing and Network Visualization. Lecture Notes in Computer Science (12868). Springer Science and Business Media B.V., pp. 223-227. ISBN 9783030929305 Fox, Jacob and Pach, János and Suk, Andrew (2021) Sunflowers in set systems of bounded dimension. In: 37th International Symposium on Computational Geometry, SoCG 2021. Leibniz-Zentrum für Informatik, Wadern, pp. 571-583. ISBN 9783959771849 Fox, Jacob and Pach, János and Suk, Andrew (2019) Approximating the rectilinear crossing number. COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, 81. pp. 45-53. ISSN 0925-7721 Fox, Jacob and Pach, János and Suk, Andrew (2019) Erdős-Hajnal Conjecture for Graphs with Bounded VC-Dimension. DISCRETE AND COMPUTATIONAL GEOMETRY, 61 (4). pp. 809-829. ISSN 0179-5376 Fox, Jacob and Pach, János and Suk, Andrew (2018) More distinct distances under local conditions. COMBINATORICA, 38 (2). pp. 501-509. ISSN 0209-9683 Fox, Jacob and Pach, János and Suk, Andrew (2018) Ramsey-Turan numbers for semi-algebraic graphs. ELECTRONIC JOURNAL OF COMBINATORICS, 25 (4). ISSN 1097-1440 Fox, Jacob and Pach, János and Suk, Andrew (2017) Erdos-hajnal conjecture for graphs with bounded VC-Dimension. In: 33rd International Symposium on Computational Geometry, SoCG 2017. Leibniz International Proceedings in Informatics, LIPIcs (77). Schloss Dagstuhl Leibniz-Zentrum für Informatik, Dagstuhl, pp. 1-19. ISBN 9783959770385 Fox, Jacob and Pach, János and Sheffer, Ádám and Suk, Andrew and Zahl, Joshua (2017) A semi-algebraic version of Zarankiewicz's problem. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 19 (6). pp. 1785-1810. ISSN 1435-9855 Fox, Jacob and Pach, János and Suk, Andrew (2016) A polynomial regularity lemma for semi-algebraic hypergraphs and its applications in geometry and property testing. SIAM JOURNAL ON COMPUTING, 45 (6). pp. 2199-2223. ISSN 0097-5397 Fox, Jacob and Pach, János and Suk, Andrew (2015) Density and regularity theorems for semi-algebraic hypergraphs. In: Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms, 2015.01.04-2015.01.06, San Diego. Fox, Jacob and Grinshpun, A. and Pach, János (2015) The Erdos-Hajnal conjecture for rainbow triangles. JOURNAL OF COMBINATORIAL THEORY SERIES B, 111. pp. 75-125. ISSN 0095-8956 Fox, Jacob and Pach, János (2012) Coloring Kk-free intersection graphs of geometric objects in the plane. EUROPEAN JOURNAL OF COMBINATORICS, 33 (5). pp. 853-866. ISSN 0195-6698 Fox, Jacob and Gromov, Mikhail and Lafforgue, Vincent and Naor, Assaf and Pach, János (2012) Overlap properties of geometric expanders. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK (671). pp. 49-83. ISSN 1435-5345 (print); 0075-4102 (online) Fox, Jacob and Pach, János (2012) String graphs and incomparability graphs. ADVANCES IN MATHEMATICS, 230 (3). pp. 1381-1401. ISSN 0001-8708 |